# SDR SIMA20250519001

- Difficulty date: May 19, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 22,352 hours, 14,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNTR FUSELAGE III FLOOR STRUCTURE RH BEAM CORRODED AS MARKED AT FR88-89 Y +10" (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON CNTR FUSELAGE III FLOOR STRUCTURE RH BEAM AT FR88-89 Y+10" IAW E-175 SRM 51-10-03 ORIGINAL MATERIAL .080. MATERIAL REMOVED .020 L=1.00 X W=.050 X H=.020 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16 PART REQUIRES REPLACING. LOCATED, DRILLED AND DEBURED NEW R/H BEAM Y + 10" FR 86 - FR 89 REF EMB 175 SRM 51-40-02. RESTORED FINISH AT FLOOR BEAM PART# 170-65669-004 COMMON TO FR86-FR89 REF ENVOY ERJ-175 SRM 51-23-06, ENVOY ERJ-175 ETN-EJ-51-015 AND ETN-EJ-51-025. APPLIED CIC ON CNTR FUSELAGE III FLOOR STRUCTURE RH BEAM FR 88-89 Y+10 IAW E-175 CPM 51-25-00. REMOVED AND REPLACED FLOOR BEAM FROM FR 86 - FR 89 Y + 10" REF EMB 175 SRM 51-40-08.
